MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® TIGERTAIL¿ FLEXIBLE TIP URETERAL CATHETERS

C.R. BARD, INC. (COVINGTON) -1018233 BARD® TIGERTAIL¿ FLEXIBLE TIP URETERAL CATHETERS
Model Number 139005
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the customer reported additional issues with the tigertail tip ureteral catheters, for which the lot# were unknown.Per follow up information received on 12apr2022, the ureteral catheters having the syringe connector screwed on so tight that it was damaging the catheters and was not allowing the wire to pass through them.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is inconclusive since no sample was returned.A potential root cause for this event could be, "incorrect hub/luer design".The device was used for treatment purposes, however as it was not returned for evaluation it is unknown if it had met all relevant specifications or resulted in the reported event.A dhr review cannot be completed as the lot number is unknown.Based on the results of the investigation no additional action is required at this time.The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "attention, read directions prior to use." "caution: do not over-tighten the catheter adapter.Over-tightening the catheter adapter may occlude the lumen of the catheter." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
BARD® TIGERTAIL¿ FLEXIBLE TIP URETERAL CATHETERS
Common Device Name
URETERAL CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key14240674
Report Number1018233-2022-03129
Device Sequence Number5043743
Product Code KOD
UDI-Device Identifier10801741127097
UDI-Public(01)10801741127097
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K033719
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number139005
Device Catalogue Number139005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer07/11/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date07/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown